Posted by Tim/38/m
on July 24, 2000 at 12:45:40:
In Reply to: Re: DUODENITIS....INFLAMMED INTESTINES ETC... BAD BAD HEARTBURN TAKING PRILOSCE ANYONE????? 24F HERE posted by hazel.coffey on July 05, 2000 at 09:37:33:
: : 24F HERE THAT WAS DIAG. WITH DUODENTITIS LAST YR, TOOK PRILOSEC, STOPPED AND GET BAD BAD HEARTBURN, ANY OPINIONS OR EXPERIENCE??
: 27F here.....Diagnoised with duodentitis 9 months ago..On Prilosec which helps a little but still get horrible heartburn/nausea. Have found that diet helps some but its mostly a hard lifestyle changer. I am exhausted all the time, sick to my stomach almost daily and have been through many tests and
: nothing they have given me completely takes all the symptoms away. They also gave me Lipsid which is supposed to help with digestion but I found that makes me sicker to my stomach so have stopped.
: Please feel free to drop me an email anytime.
Have had this problem for over 2yrs now, I prefer to take ranitidine as the dosage is more flexible,
prilosec in the mornings was hopeless as it would wear-off by mid evening. I get regular bouts of food poisoning
which sets me back all the time and now I get many anxiety attacks due to the stomach nerves
becoming very active. Stopped taking the tablets for a while and got heartburn the same, guess
you have to wean yourself off them!